# SDR DALA2019092405539

- Difficulty date: September 23, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 83,113 hours, 38,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 662, L/P 5447592) EMERGENCY EXIT SIGN OVER 2L NEEDS TO BE REINSTALLED. CORRECTIVE ACTION: REPLACED EXIT SIGN LENS @2L PER AMM 33-50.
